Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 51, NWS Caribou, ME

July 4, 2011Aroostook County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jul 4, 2011, 3:01 PM EDT for Aroostook County, Maine. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 3:01 PM EDT (19:01 UTC)
Expired
Jul 4, 2011, 4:00 PM EDT
In force
59 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 97 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 3:30 PM EDTHAIL 1Caribou, MEQUARTER SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 12:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 7.0 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WUUS51 KCAR 041901
SVRCAR
MEC003-042000-
/O.NEW.KCAR.SV.W.0051.110704T1901Z-110704T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
301 PM EDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL AROOSTOOK COUNTY IN NORTHERN MAINE...
  THIS INCLUDES THE CITIES OF...LIMESTONE...FORT FAIRFIELD...
  CARIBOU...

* UNTIL 400 PM EDT

* AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WOODLAND...OR 6 MILES WEST OF CARIBOU...AND MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
LORING...FORT FAIRFIELD...CARIBOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR MAINE.

&&

LAT...LON 4709 6783 4709 6781 4706 6778 4666 6777
      4664 6778 4663 6777 4675 6827 4698 6826
      4711 6785
TIME...MOT...LOC 1900Z 273DEG 16KT 4684 6808

$$

MIGNONE
2 follow-up statements
063 
WWUS51 KCAR 041920
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
320 PM EDT MON JUL 4 2011

MEC003-042000-
/O.CON.KCAR.SV.W.0051.000000T0000Z-110704T2000Z/
AROOSTOOK ME-
320 PM EDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EAST CENTRAL AROOSTOOK COUNTY...

AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CARIBOU...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LORING...LIMESTONE...FORT FAIRFIELD AND HAMLIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 55 MPH WERE REPORTED AT THE CARIBOU AIRPORT WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS!

DIME SIZE HAIL HAS BEEN REPORTED IN FORT FAIRFIELD WITH THIS STORM. IF YOU 
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE 
AND PROPERTY.

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR MAINE.

&&

LAT...LON 4709 6783 4709 6781 4706 6778 4666 6777
      4664 6778 4663 6777 4675 6827 4698 6826
      4711 6785
TIME...MOT...LOC 1918Z 273DEG 16KT 4684 6796

$$

MIGNONE
209 
WWUS51 KCAR 042001
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
401 PM EDT MON JUL 4 2011

MEC003-042012-
/O.EXP.KCAR.SV.W.0051.000000T0000Z-110704T2000Z/
AROOSTOOK ME-
401 PM EDT MON JUL 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AROOSTOOK COUNTY
HAS EXPIRED...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR MAINE.

LAT...LON 4709 6783 4709 6781 4706 6778 4666 6777
      4664 6778 4663 6777 4675 6827 4698 6826
      4711 6785
TIME...MOT...LOC 1920Z 273DEG 16KT 4684 6795

$$
MIGNONE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:00 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 4, 2:00 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
200 PM EDT MON JUL 4 2011

.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTH OF THE AREA TONIGHT THEN WEAK HIGH
PRESSURE WILL BUILD OVER ON TUESDAY. A TROUGH OF LOW PRESSURE
WILL MOVE THROUGH WEDNESDAY FOLLOWED BY HIGH PRESSURE THURSDAY.
&&

.NEAR TERM /THROUGH TUESDAY/...
SVR WX ONGOING W/WARNINGS ISSUED. THINGS WILL QUIET DOWN AFT 23Z.
LARGE HAIL AND STRONG WIND THE MAIN THREAT. SVR TSTM WATCH#593
THROUGH 8 PM.

ADDED FOG TO ALL AREAS LATER TONIGHT THROUGH EARLY TUESDAY. DRIER
AND WARMER FOR TUESDAY W/PLENTY OF SUNSHINE. TEMPS IN THE 80S.
&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE WILL SLIDE EAST TUESDAY EVENING. THE NEXT TROUGH OF
LOW PRESSURE AND ASSOCIATED COLD FRONT TO APPROACH IN OUR ACTIVE
SUMMER PATTERN WILL BEGIN MOVING IN LATE TUESDAY NIGHT. SOME
SHOWERS MAY AFFECT FAR NORTHWESTERN AREAS EARLY WEDNESDAY MORNING.
WEDNESDAY WILL BE WARM AND HUMID WITH LOW STRATUS CLOUDS OVER THE
NORTH AND PARTIAL SUNSHINE DOWNEAST. SHOWERS AND THUNDERSTORMS
WILL MOVE INTO NORTHWESTERN AREAS DURING THE MIDDAY AND AFTERNOON
THEN PROGRESS EASTWARD DURING THE AFTERNOON. SOME HEAVY DOWNPOURS
WILL AGAIN BE POSSIBLE WITH THESE STORMS. THE STORMS WILL CLEAR TO
THE EAST LATER WEDNESDAY NIGHT. DRIER AIR WILL FOLLOW ON THURSDAY.
MOIST GROUND AND SOMEWHAT COOLER AIR ALOFT WILL LIKELY MEAN
CUMULUS CLOUDS LIMITING SUNSHINE IN CENTRAL AND NORTHERN AREAS
THURSDAY SO WILL GO PARTLY SUNNY. DOWNEAST AREAS MAY BECOME
MOSTLY SUNNY LATE.
&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A STRONGER RIDGE OF HIGH PRESSURE IS EXPECTED TO BUILD OVER ON
FRIDAY LIKELY BRINGING A MOSTLY SUNNY SKY. THE HIGH SHOULD SET UP
TO THE SOUTH OVER THE WEEKEND INTO MONDAY KEEPING DOWNEAST AREAS
PARTLY TO MOSTLY SUNNY AND MAINLY DRY. WEAK DISTURBANCES ACROSS
THE NORTH MAY BRING SMALL CHANCES FOR SHOWERS OVER NORTHERN AREAS
EACH DAY OVER THE WEEKEND AND MONDAY.
&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM: VFR TO MVFR FOR LATE AFTERNOON W/TSRAS W/HAIL AND WIND.
POTENTIAL FOR IFR AND MVFR LATER TONIGHT INTO EARLY TUESDAY MORNING.

SHORT TERM: VFR CONDITIONS TUESDAY EVENING MAY LOWER TO MVFR OR
IFR IN LOW STRATUS LATE AT NIGHT INTO EARLY WEDNESDAY. MAINLY MVFR
CONDITIONS ARE THEN EXPECTED WEDNESDAY IN VARIABLE LOW CLOUDS BUT
CONDITIONS COULD DROP DOWN INTO IFR IN ANY THUNDERSHOWERS. VFR
CONDITIONS IN DRIER WEATHER SHOULD PREVAIL THURSDAY INTO FRIDAY.
SOME LOW CLOUDS AND SHOWERS MAY LOWER CONDITIONS TO MVFR OVER THE
NORTH ON SATURDAY WITH VFR CONDITIONS EXPECTED DOWNEAST.
&&

.MARINE...
NEAR TERM: NO HEADLINES. FOG THE MAIN THREAT THROUGH EARLY TUESDAY.

SHORT TERM: WINDS AND SEAS SHOULD BE BELOW SCA THROUGH NEXT
WEEKEND. WEST WINDS WILL BRING GOOD VISIBILITIES TUESDAY. FOG
MAY RETURN WITH THE HUMIDITY LATE TUESDAY NIGHT THROUGH WEDNESDAY.
DRIER AIR SHOULD THEN RETURN THURSDAY. DRY WEATHER SHOULD PREVAIL
FRIDAY INTO THE WEEKEND.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...HEWITT
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...HEWITT
MARINE...HEWITT/BLOOMER
Hazardous weather outlook, Jul 4, 12:15 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
1215 PM EDT MON JUL 4 2011

MEZ001>006-010-011-015>017-029>032-051615-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1215 PM EDT MON JUL 4 2011

...SEVERE THUNDERSTORM WATCH 593 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS TO THE
NATIONAL WEATHER SERVICE IN CARIBOU

ANZ050>052-051615-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1215 PM EDT MON JUL 4 2011

...SEVERE THUNDERSTORM WATCH 593 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS TO THE
NATIONAL WEATHER SERVICE IN CARIBOU

In the hours before

Special weather statement, Jul 4, 9:37 AM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
937 AM EDT MON JUL 4 2011

MEZ001>006-010-011-015>017-029>032-041645-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
937 AM EDT MON JUL 4 2011

...SEVERE THUNDERSTORM ARE POSSIBLE THIS AFTERNOON INTO THE EVENING...

A COLD FRONT PUSHING INTO THE REGION TODAY HAS THE POTENTIAL TO
BRING SOME SEVERE THUNDERSTORMS TO THE AREA. THE BEST CHANCE FOR
SEVERE THUNDERSTORMS WILL BE ACROSS NORTH CENTRAL AREAS DOWN
THROUGH THE DOWNEAST REGION FROM THIS AFTERNOON INTO EARLY EVENING.

ANY STORMS COULD CONTAIN DAMAGING WINDS AND LARGE HAIL.
THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL FOR VERY HEAVY RAINFALL
AND DANGEROUS CLOUD TO GROUND LIGHTNING.

MCB/JAH
Special weather statement, Jul 4, 11:24 AM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
1124 AM EDT MON JUL 4 2011

MEZ001>006-010-011-015>017-029>032-041645-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
1124 AM EDT MON JUL 4 2011

...SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE
EVENING...

A COLD FRONT PUSHING INTO THE REGION THIS AFTERNOON HAS THE POTENTIAL
TO BRING SOME SEVERE THUNDERSTORMS TO THE AREA. THE BEST CHANCE FOR
SEVERE THUNDERSTORMS WILL BE ACROSS NORTH CENTRAL AREAS DOWN THROUGH
THE DOWNEAST REGION FROM THIS AFTERNOON INTO EARLY EVENING.

ANY STORMS COULD CONTAIN DAMAGING WINDS AND LARGE HAIL.
THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL FOR VERY HEAVY RAINFALL
AND DANGEROUS CLOUD TO GROUND LIGHTNING.

MCB/JAH

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 12:35 PM EDTSevere Thunderstorm WarningCARPiscataquis, Somerset40 min
Jul 4, 1:11 PM EDTSevere Thunderstorm WarningCARAroostook22 min
Jul 4, 1:16 PM EDTSevere Thunderstorm WarningCARPiscataquis, Somerset59 min
Jul 4, 1:39 PM EDTSevere Thunderstorm WarningCARAroostook51 min
Jul 4, 1:46 PM EDTSevere Thunderstorm WarningCARPiscataquis44 min
Jul 4, 1:51 PM EDTSevere Thunderstorm WarningCARAroostook54 min
Jul 4, 2:19 PM EDTSevere Thunderstorm WarningCARAroostook41 min
Jul 4, 2:41 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis49 min
Jul 4, 3:07 PM EDTFlash Flood WarningCARAroostook113 min
Jul 4, 3:29 PM EDTSevere Thunderstorm WarningCARPenobscot46 min
Jul 4, 4:12 PM EDTSevere Thunderstorm WarningCARHancock, Penobscot33 min
Jul 4, 6:46 PM EDTSevere Thunderstorm WarningCARAroostook30 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.